# SDR UPS02839869

- Difficulty date: November 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS INOP WHEN SWITCH PLACED IN ARM POS AND BAT/EXT POWER SWITCH IN BAT FAILS TEST REF PS CHK.  REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT, OPS CHK GOOD REF 33-50-02.
